MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER VASCULAR PLUG II; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

ABBOTT MEDICAL AMPLATZER VASCULAR PLUG II; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 9-AVP2-012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that a 12mm amplatzer vascular plug ii was selected for use in the left subclavian for a thoracic endovascular aortic repair (tevar) case on (b)(6) 2021.During the procedure, the physician went through the right groin and into the subclavian.As the physician was repositioning the plug it some how came off the delivery wire.It was left hanging partially in the subclavian and partially in the aorta.The physician then had to stick the left brachial and snare the plug and put it in the correct place.The patient did not experience any serious injuries and the plug remains implanted.The patient was hemodynamically stable throughout the entire procedure, but there was a 30 minute clinically significant delay to the procedure.The patient is currently stable and was discharged from the hospital on (b)(6) 2021.
 
Additional Manufacturer Narrative
An event of amplatzer vascular plug ii device detachment from delivery wire was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER VASCULAR PLUG II
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11961822
Report Number2135147-2021-00230
Device Sequence Number16488142
Product Code KRD
UDI-Device Identifier00811806010397
UDI-Public00811806010397
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K071125
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number9-AVP2-012
Device Catalogue Number9-AVP2-012
Device Lot Number7601616
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight32